Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 209, NWS Springfield, MO

July 14, 20157 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2015, 12:40 PM CDT for 7 counties in Missouri. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 12:40 PM CDT (17:40 UTC)
Expired
Jul 14, 2015, 1:45 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 129 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:42 PM CDTTSTM WND GST 58Cabool, MO
Jul 14, 12:45 PM CDTHAIL 0.25Drury, MOESTIMATED 40MPH WINDS WITH HEAVY RAIN.
Jul 14, 12:58 PM CDTTSTM WND DMG1 N Willow Springs, MOTREES DOWN ACROSS ROAD ON OLD ROLLA ROAD.
Jul 14, 1:08 PM CDTTSTM WND DMG3 Nne White Church, MOTREES AND LIMBS DOWN UP TO EIGHT INCHES IN DIAMETER.
Jul 14, 1:22 PM CDTHAIL 0.52 Se West Plains, MOREPORTED NEAR S63 AND ZZ. ESTIMATED TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2044 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.4
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS53 KSGF 141740
SVRSGF
MOC067-091-149-153-203-215-229-141845-
/O.NEW.KSGF.SV.W.0209.150714T1740Z-150714T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 145 PM CDT

* AT 1238 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTH OF MOUNTAIN GROVE TO 18 MILES SOUTH
  OF NORWOOD...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS. THIS CLUSTER OF THUNDERSTORMS   
  HAS RESULTED IN MULTIPLE TREES DOWN ALONG ITS PATH.  WINDS HAVE    
  BEEN ESTIMATED TO BE AROUND 60 MPH. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BIRCH TREE...CABOOL...MOUNTAIN GROVE...MOUNTAIN VIEW...NORWOOD...
  SUMMERSVILLE...WEST PLAINS AND WILLOW SPRINGS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3658 9211 3690 9256 3737 9230 3722 9139
      3649 9167
TIME...MOT...LOC 1739Z 289DEG 42KT 3729 9219 3684 9239

HAIL...0.88IN
WIND...60MPH

$$

BOXELL
2 follow-up statements
640 
WWUS53 KSGF 141803
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT TUE JUL 14 2015

MOC229-141813-
/O.CAN.KSGF.SV.W.0209.000000T0000Z-150714T1845Z/
WRIGHT MO-
103 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3658 9211 3681 9237 3706 9228 3706 9225
      3712 9225 3726 9205 3709 9145 3649 9167
TIME...MOT...LOC 1803Z 289DEG 42KT 3720 9186 3675 9206

$$

MOC067-091-149-153-203-215-141845-
/O.CON.KSGF.SV.W.0209.000000T0000Z-150714T1845Z/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-TEXAS MO-
103 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TEXAS...SOUTHWESTERN SHANNON...NORTHEASTERN OZARK...WESTERN OREGON...
HOWELL AND EASTERN DOUGLAS COUNTIES UNTIL 145 PM CDT...

AT 101 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF CABOOL TO 13 MILES WEST OF WEST
PLAINS...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS HAVE A LONG HISTORY 
OF PRODUCING WIND DAMAGE...INCLUDING TREES DOWN IN THE WILLOW 
SPRINGS AREA.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ARROLL...BIRCH TREE...BRANDSVILLE...CABOOL...CAULFIELD...CLEAR
SPRINGS...DORA...DRURY...ELK CREEK...KOSHKONONG...MONTIER...MOUNTAIN
VIEW...PEACE VALLEY...PINE CREST...POMONA...POTTERSVILLE...ROVER...
SILOAM SPRINGS...SIMMONS...SOUTH FORK...TERESITA...VANZANT...WEST
PLAINS...WHITE CHURCH AND WILLOW SPRINGS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3658 9211 3681 9237 3706 9228 3706 9225
      3712 9225 3726 9205 3709 9145 3649 9167
TIME...MOT...LOC 1803Z 289DEG 42KT 3720 9186 3675 9206

HAIL...0.88IN
WIND...60MPH

$$

BOXELL
151 
WWUS53 KSGF 141819
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 PM CDT TUE JUL 14 2015

MOC067-153-215-141829-
/O.CAN.KSGF.SV.W.0209.000000T0000Z-150714T1845Z/
DOUGLAS MO-OZARK MO-TEXAS MO-
119 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TEXAS...NORTHEASTERN
OZARK AND EASTERN DOUGLAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3659 9211 3679 9211 3680 9210 3700 9209
      3704 9208 3705 9165 3698 9149 3649 9167
TIME...MOT...LOC 1819Z 289DEG 42KT 3714 9164 3669 9184

$$

MOC091-149-203-141845-
/O.CON.KSGF.SV.W.0209.000000T0000Z-150714T1845Z/
HOWELL MO-OREGON MO-SHANNON MO-
119 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHANNON...WESTERN OREGON AND HOWELL COUNTIES UNTIL 145 PM CDT...

AT 117 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF MOUNTAIN VIEW TO WEST PLAINS...AND
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...CAULFIELD...KOSHKONONG...MONTIER...MOUNTAIN VIEW...
PEACE VALLEY...POMONA...POTTERSVILLE...ROVER...SILOAM SPRINGS...SOUTH
FORK...TERESITA...WEST PLAINS...WHITE CHURCH AND WILLOW SPRINGS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3659 9211 3679 9211 3680 9210 3700 9209
      3704 9208 3705 9165 3698 9149 3649 9167
TIME...MOT...LOC 1819Z 289DEG 42KT 3714 9164 3669 9184

HAIL...0.88IN
WIND...60MPH

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:45 AM CDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jul 14, 5:45 AM CDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 AM CDT Tue Jul 14 2015

...Update to Aviation Discussion...

.SHORT TERM...(Today and Tonight)
Issued at 250 AM CDT TUE JUL 14 2015

A very warm and muggy night was in progress across the Ozarks and
Osage Plains early this Tuesday morning with temperatures in the
upper 70s to lower 80s. The isolated convection that developed
across central Missouri along a weak boundary Monday evening
dissipated before arriving to the Ozarks and another cluster or
storms was ongoing in central Kansas.

Another hot and humid day is in store. The weak boundary will sag
southward into the area later today and tonight in response to the
shortwave trough tracking into the northeastern U.S. Meanwhile the
upper ridge will hold strong over our region and even begin to
expand northward.

Expect afternoon high temperatures will be quite similar to the
past couple of days with readings in the lower to middle 90s.
Surface dewpoints will again range in the lower to middle 70s.
Dewpoints could a bit higher into the upper 70s at some locations today
as result of moisture pooling ahead and along the sagging
boundary.

Forecast heat indicies will climb into the 101 to 109 range area
wide with the highest readings across the Osage Plains from
southeastern Kansas into west central Missouri. Heat index values
will be a bit lower across the eastern Ozarks.

With heat index values forecast to approach or reach 105 on
consecutive days the Heat Advisory will be expanded across the
remainder of the Missouri Ozarks for today.

Intense surface heating will result in strong instability today.
However the lack of forcing and warm mid level temperatures will
be an inhibiting factor for convective development. However with
that said an isolated storm cannot be ruled out mainly across
central Missouri.

The weak boundary will sag farther southward into the area
tonight. We will have to monitor the potential for some convective
development tonight along the boundary but that prospect looks low
at this time due to a modest low level jet at best.

.LONG TERM...(Wednesday through Monday)
Issued at 250 AM CDT TUE JUL 14 2015

Seasonably hot and humid weather will be the story heading through
the remainder of the week and into the weekend as our area remains
under the influence of the subtropical ridge.

The weak boundary or axis of surface convergence will be oriented
northwest to southeast across the area Wednesday. This along with
a weak perturbation tracking along the northern periphery of the
ridge may be enough to spark isolated convection Wednesday
afternoon into Wednesday night mainly across the eastern Ozarks.

For the most part the weather looks dry into the weekend outside
of a stray shower or thunderstorm with the next front and
legitimate chance of rain arriving early next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 543 AM CDT TUE JUL 14 2015

For the KSGF, KJLN, and KBBG TAFS: Storms are currently located
across central Kansas early this morning. These storms may hold
together into west central Missouri later this morning, but are
generally expected to remain north of the TAF sites. An isolated
storm affecting a TAF site is not totally out of the questions,
but confidence in this occurring is very low and did not mention
any convection in the TAFS.

Otherwise, mid to high level clouds will spread across the TAF
sites this morning into early this afternoon. Skies will then clear
later this afternoon into this evening. Winds will be out of the
southwest today becoming light and variable overnight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...HEAT ADVISORY until 9 PM CDT this evening FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Wise
Hazardous weather outlook, Jul 14, 11:59 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 AM CDT TUE JUL 14 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1159 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF THUNDERSTORMS WILL MOVE THROUGH THE EASTERN SECTION
OF THE OUTLOOK AREA THIS AFTERNOON. WINDS TO 60 MPH AND QUARTER
SIZE HAIL SHOULD BE EXPECTED FROM THE MOST INTENSE STORMS. THE
THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS BUT FLOODING IS NOT
EXPECTED AS THE RAIN IS NOT LIKELY TO LAST LONG ENOUGH FOR RUNOFF
TO RESULT IN FLOODING.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 OVER THE
CENTRAL MISSOURI LAKES REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED STORMS MAY DEVELOP WEDNESDAY MAINLY ACROSS THE EASTERN
OZARKS.

THE NEXT CHANCE OF STORMS WILL DEVELOP EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS EAST OF HIGHWAY 65 INTO THE HOUSTON AND WEST PLAINS AREAS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

RUNNELS

In the hours before

Local storm report, Jul 14, 12:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             WILLARD                 37.31N 93.43W
07/14/2015  E0.88 INCH       GREENE             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Jul 14, 12:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     2 S FAIR GROVE          37.35N 93.15W
07/14/2015                   GREENE             MO   BROADCAST MEDIA

            LARGE 8 INCH DIAMETERR LIMB DOWN ON HIGHWAY 125.

&&

HATCH
Local storm report, Jul 14, 12:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     4 NW NIANGUA            37.42N 92.88W
07/14/2015                   WEBSTER            MO   LAW ENFORCEMENT

            MSHP REPORTS PART OF A ROOF BLOWN INTO TRAFFIC NEAR THE
            107 MILE MARKER ON I-44. TRAFFIC BLOCKED.

&&

BOXELL
Local storm report, Jul 14, 12:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     1 S FAIR GROVE          37.37N 93.15W
07/14/2015                   GREENE             MO   BROADCAST MEDIA

            10 INCH DIAMETER TREE BRANCH SNAPPED 1 MILE SOUTH OF FAIR
            GROVE ALONG HIGHWAY 125. TIME ESTIMATED BASED ON RADAR.

&&

TEO
Local storm report, Jul 14, 12:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     WILLARD                 37.31N 93.43W
07/14/2015                   GREENE             MO   FIRE DEPT/RESCUE

            SMALL 1 INCH LIMBS DOWN FROM HWY 123 TO FR 42 AND FROM FR
            91 TO FR 79 IN NORTHERN GREENE COUNTY. TIME ESTIMATED
            BASED ON RADAR.

&&

TEO
Local storm report, Jul 14, 12:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND GST     MOUNTAIN GROVE          37.13N 92.26W
07/14/2015  E0 MPH           WRIGHT             MO   LAW ENFORCEMENT

            HEAVY WIND WITH SOME TREES DOWN ON EAST STATE STREET.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:42 AM CDTSevere Thunderstorm WarningSGFVernon48 min
Jul 14, 10:11 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon49 min
Jul 14, 10:50 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk40 min
Jul 14, 11:08 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
Jul 14, 11:47 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Howell, Laclede and 3 more58 min
Jul 14, 1:25 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon48 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.